# SDR DJFA20120626001

- Difficulty date: June 26, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 8,213 hours, 6,890 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Chart Holder
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, WITH ACFT POWER ON, THE CREW REPORTED A ZAPPING SOUND FOLLOWED BY A SMALL AMOUNT OF SMOKE NEAR THE PILOT'S YOKE.  MX PERSONNEL FOUND THE BULB ON THE PILOT'S CHART HOLDER (ATTACHED TO THE YOKE) SEVERELY BURNED.  THE BULB WAS REPLACED AND OPS CHECKS WERE SATISFACTORY.
